# SDR SIMA20161120004

- Difficulty date: November 20, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 34,170 hours, 24,817 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH COCKPIT BULKHEAD CORRODED ON THE AFT SIDE AT FLOOR LEVEL.  COMPLETED INSTALL OF RT WEB IAW SRM 53-11-10.
